Peter Hegarty

Professor at Chalmers, Mathematical Sciences, Algebra and geometry

My research covers a broad spectrum of discrete mathematics. I am particularly interested in discrete probability, combinatorial number theory and finite group theory. For more information, see my homepage http://www.math.chalmers.se/~hegarty

Source: chalmers.se

Showing 36 publications

2016

The Hegselmann-Krause dynamics for equally spaced agents

Peter Hegarty, Edvin Wedin
Journal of Difference Equations and Applications. Vol. 22 (11), p. 1621-1645
Journal article
2016

When can multi-agent rendezvous be executed in time linear in the diameter of a plane configuration?

Peter Hegarty, Anders Martinsson, Dmitrii Zhelezov
17th International Conference on Distributed Computing and Networking, ICDCN 2016; Singapore; Singapore; 4 January 2016 through 7 January 2016, p. Art. no. a2-
Paper in proceedings
2016

The Hegselmann-Krause dynamics on the circle converge

Peter Hegarty, Anders Martinsson, Edvin Wedin
Journal of Difference Equations and Applications. Vol. 22 (11), p. 1720-1731
Journal article
2015

Can connected commuting graphs of finite groups have arbitrarily large diameter ?

Peter Hegarty, Dmitrii Zhelezov
Geometry, Structure and Randomness in Combinatorics, CRM Series, No. 18, p. 141-144
Book chapter
2015

Permutations destroying arithmetic progressions in finite cyclic groups

Peter Hegarty, Anders Martinsson
Electronic Journal of Combinatorics. Vol. 22 (4), p. Art. no. P4.39-
Journal article
2015

A quadratic lower bound for the convergence rate in the one-dimensional Hegselmann-Krause bounded confidence dynamics

Edvin Wedin, Peter Hegarty
Discrete and Computational Geometry. Vol. 53 (2), p. 478-486
Journal article
2015

The Hegselmann-Krause Dynamics for the Continuous-Agent model and a Regular Opinion Function do not always lead to Consensus

Edvin Wedin, Peter Hegarty
IEEE Transactions on Automatic Control. Vol. 60 (9), p. 2416-2421
Journal article
2014

On the Diameters of Commuting Graphs Arising from Random Skew-Symmetric Matrices

Peter Hegarty, Dmitrii Zhelezov
Combinatorics Probability and Computing. Vol. 23 (3), p. 449-459
Journal article
2014

On the existence of accessible paths in various models of fitness landscapes

Peter Hegarty, Anders Martinsson
Annals of Applied Probability. Vol. 24 (4), p. 1375-1395
Journal article
2013

Permutations all of whose patterns of a given length are distinct

Peter Hegarty
Journal of Combinatorial Theory - Series A. Vol. 120 (7), p. 1663-1671
Journal article
2013

A variant of the multi-agent rendezvous problem

Peter Hegarty, Anders Martinsson, Dmitrii Zhelezov
Preprint
2013

Limit points in the range of the commuting probability function on finite groups

Peter Hegarty
Journal of Group Theory. Vol. 16 (2), p. 235-247
Journal article
2012

On m-covering families of Beatty sequences with irrational moduli

Peter Hegarty
Journal of Number Theory. Vol. 132 (10), p. 2277-2296
Journal article
2011

Invariant and dual subtraction games resolving the Duchene-Rigo conjecture

Urban Larsson, Peter Hegarty, A. S. Fraenkel
Theoretical Computer Science. Vol. 412 (8-10), p. 729-735
Journal article
2011

A Cauchy-Davenport type result for arbitrary regular graphs

Peter Hegarty
Integers. Vol. 11 (2), p. 227-235
Journal article
2010

Minimal odd order automorphism groups

Peter Hegarty, Desmond Machale
Journal of Group Theory. Vol. 13 (2), p. 243-255
Journal article
2010

The postage stamp problem and essential subsets in integer bases

Peter Hegarty
David and Gregory Chudnovsky (eds.), Additive Number Theory : Festschrift in Honor of the Sixtieth Birthday of Melvyn B. Nathanson. Springer-Verlag, New York., p. 153-171
Book chapter
2010

On the possible orders of a basis for a finite cyclic group

P. Dukes, Peter Hegarty, S. Herke
Electronic Journal of Combinatorics. Vol. 17 (1), p. #R79-
Journal article
2009

When Almost All Sets are Difference Dominated

Peter Hegarty, Steven J. Miller
Random Structures and Algorithms. Vol. 35 (1), p. 118-136
Journal article
2009

Essentialities in additive bases

Peter Hegarty
Proceedings of the American Mathematical Society. Vol. 137 (5), p. 1657-1661
Journal article
2009

Finite Groups with an Automorphism Cubing a Large Fraction of Elements

Peter Hegarty
Mathematical Proceedings of the Royal Irish Academy. Vol. 109 (1), p. 79-99
Journal article
2009

Answers to Two Questions Posed by Farhi Concerning Additive Bases

Peter Hegarty
Journal of Number Theory. Vol. 129 (12), p. 3052-3058
Journal article
2008

The inverse problem for representation functions for general linear forms

Peter Hegarty
Integers. Vol. 8 (Paper A16), p. 17-
Journal article
2008

2-Pile Nim with a Restricted Number of Move-Size Imitations

Urban Larsson, Peter Hegarty
Preprint
2007

Some explicit constructions of sets with more sums than differences

Peter Hegarty
Acta Arithmetica. Vol. 130 (1), p. 61-77
Journal article
2007

Extremal subsets of {1, ..., n} avoiding solutions to linear equations in three variables

Peter Hegarty
Electronic Journal of Combinatorics. Vol. 14 (1), p. Paper R74-
Journal article
2006

An Improved Upper Bound on the Maximum Size of k-primitive Sets

Peter Hegarty
INTEGERS : The Electronic Journal of Combinatorial Number Theory. Vol. 6, p. paper A 28-
Journal article
2006

Permutations of the Natural Numbers with Prescribed Difference Multisets

Peter Hegarty, Urban Larsson
INTEGERS : The Electronic Journal of Combinatorial Number Theory. Vol. 6, p. paper A 3-
Journal article
2005

The structure of maximum subsets of {1,...,n} with no solutions to a+b=kc

Peter Hegarty, A Baltz, Jonas Knape et al
Electron. J. Combin.. Vol. 12, p. 16 pages-
Journal article
2005

Soluble groups with an automorphism inverting many elements

Peter Hegarty
Math. Proc. R. Ir. Acad.. Vol. 105A (1), p. 59--73-
Journal article
2004

Permutations avoiding arithmetic patterns

Peter Hegarty
Electron. J. Combin.. Vol. 11 (1), p. 21 pages-
Journal article
2004

A variant of the discrete isoperimetric problem

Peter Hegarty
Ars Combin.. Vol. 73, p. 263--274-
Journal article
2003

On a conjecture of Zimmerman about group automorphisms

Peter Hegarty
Archiv der Mathematik (Basel). Vol. 80 (1), p. 1-11
Journal article

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Peter Hegarty participates, but you have to be logged in as a Chalmers employee to see them.